Skip to Content

I am trying to wean off of 60mg of Cymbalta and am having a terrible time. Any suggestions?

Responses (1)

mellipeep 24 May 2017

1. Is your pdoc helping you with this?
2. If not, you have to have their support to do it correctly.
3. Step-down no less than three months at a time.
4. Prepare for a longer period of time than you probably want.

That being said, step-down to 40 mg, 20 mg. for three months.

I promise, the light at the end of the tunnel is not a train.

I have just come off of Cymbalta this week. And am on Effexor* for the duration until I am off of Pristiq.

The first day of Effexor, before I realized what came out of my mouth I said, 'I feel great!'.

Be ultra patient with yourself. No wild ideas - that is not an option!
Understand what I'm saying here?

♡Patience♡ is the key to the success of your d/cing Cymbalta.

*Effexor is as well, however at a low dose of 75 mg. effexor works as an SSRI.

I can't say this enough: never let yourself be put on an SNRI. They are the devil to d/c.

If you want copy and paste this into a memo. If you get frustrated because of progress, read it again.

Hope this helps!

♡Remember that the light at the end of the tunnel is not a train ♡

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions